# SDR UALA2010082703165

- Difficulty date: August 26, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 66,178 hours, 7,908 cycles
- Engine: Pwa PW4056
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Condition: Inoperative
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHILLER C01 UPPER DECK GALLEY INOPERATIVE. CYCLED CHILLER C-B, OPS CHECKED NORMAL.
